# SDR SWAA2021040560476

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,779 hours, 28,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PACK AFT UPPER ISOLATOR MOUNT CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02.
